Stochastic Two-Dimensional Hydrodynamical Systems: Wong-Zakai Approximation and Support Theorem

Type de document :
Article dans une revue
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2011, 29 (4), pp.570-611
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00606997
Contributeur : Serena Benassù <>
Soumis le : jeudi 7 juillet 2011 - 16:20:58
Dernière modification le : jeudi 27 avril 2017 - 09:47:14

Identifiants

  • HAL Id : hal-00606997, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

A. Millet, I. Chueshov. Stochastic Two-Dimensional Hydrodynamical Systems: Wong-Zakai Approximation and Support Theorem. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2011, 29 (4), pp.570-611. <hal-00606997>

Partager

Métriques

Consultations de la notice

51